Aa
A
A
Close
Avatar_universal
Please help..hep b
I am a hep b positive from last 8 months.Till this time i was feeling everything normal without any medicine but from last 4 days my upper right abdomn is paining.Please advise what should i do.
Cancel
6 Answers
Page 1 of 1
Avatar_universal
Hi, hepatitis infection can cause damage to the liver, consult your doctor and have your liver enzymes checked. Symptoms of hepatitis B would be jaundice, nausea, vomiting, abdominal pain and fever. For chronic infections antiviral medications help fight the virus and slow its ability to damage your liver. Several medications are available. Your doctor can suggest which medications may be most appropriate for you. Regards.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
high dosage of vitamin c.... green tea and sasampalukan tea .... healthy living....ull be hbv free in days.....no stress and stay away frm depression.....
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
PADERLA PLEASE HELP ME IF YOU CAN BY YOUR PRECIOUS ADVICE THANKS SO MUCH
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
in adults hbv clears anyway, it is not the vitamins.adults have immune system!

chronic carriers are all from birth, at birth there is no immune system, so hbv can become chronic.in this case only a decade of antivirals and peginterferon add on can clear the infection

vitamins are useless on chronic carriers but can fasten clearance in adults which is usually 6-12months.vitamin C must be liposomal or IV otherwise nothing is absorbed in the stomach and vitamin d3 is more effective than vitamin C to modulate immune system
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Dear all thanks for the advise.
I made full liver check up except Liver bypsy and found that there is no hbv in my body...but the problem found is that there is lots of fat in my liver and it has been identified as fatty liver. Now i am feeling regular light pain in my right upper abdomen. Please advise what should i do to eleminate this disease. What precaution and suppliments should i take.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
you can trying juicing lemon with Luke warm water on an empty stomach or you can also try livomyn an ayurvedic drug and see if it helps in anyway.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Please help..hep b
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers